Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 6, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 9, 2016, 7:53 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Jan 10, 2016, 3:00 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2016, 7:53 PM CST (01:53 UTC)
- In effect from
- Jan 10, 2016, 3:00 PM CST
- Expired
- Jan 14, 2016, 12:00 AM CST
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 21.40 ft at Jan 11, 2016, 12:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
223
WGUS43 KLSX 100153
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CST SAT JAN 9 2016
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Missouri River at Hermann
.This Flood Warning is a result heavy rainfall the past two weeks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-110153-
/O.NEW.KLSX.FL.W.0006.160111T1200Z-160114T0600Z/
/HRNM7.1.ER.160111T1200Z.160112T0600Z.160113T0600Z.NO/
753 PM CST SAT JAN 9 2016
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Hermann
* from Monday morning to late Wednesday night.
* At 7:30 PM Saturday the stage was 19.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Monday morning
and crest near 21.3 feet by early Tuesday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Missouri River
Hermann 21.0 19.26 20.1 21.0 21.3 20.8 19.6
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$5 follow-up statements
221
WGUS83 KLSX 101616
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CST SUN JAN 10 2016
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This Flood Warning is a result of 0.5 to 1 inch/es of precipitation
the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-111616-
/O.EXT.KLSX.FL.W.0005.160111T1200Z-160114T0600Z/
/CMSM7.1.ER.160111T1200Z.160111T1200Z.160112T1800Z.NO/
1016 AM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River near Chamois
* from Monday morning to Wednesday morning.
* The latest estimated stage is 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near flood stage Monday into Tuesday.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Chamois 17.0 E15.9 17.0 17.0 16.7 15.1 13.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-111615-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T1800Z/
/GSCM7.1.ER.000000T0000Z.160112T0000Z.160114T0600Z.NO/
1016 AM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday
* The latest estimated stage is 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.4 feet early Tuesday morning.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Gasconade 22.0 E21.6 23.2 23.4 23.1 21.5 18.9
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-111615-
/O.EXT.KLSX.FL.W.0006.160110T2100Z-160114T0000Z/
/HRNM7.1.ER.160110T2100Z.160111T1200Z.160113T0000Z.NO/
1016 AM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Hermann
* from this afternoon to Wednesday morning.
* At 9:30 AM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this afternoon...crest
near 21.4 feet Monday morning and fall below flood stage Tuesday evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Hermann 21.0 20.78 21.4 21.2 20.7 19.1 17.3
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$414
WGUS83 KLSX 110210
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CST SUN JAN 10 2016
...The flood warning continues for the following rivers in
Missouri...
Missouri River near
...Chamois
...Gasconade
...Hermann
.This Flood Warning is a result of 0.5 to 1 inches of precipitation
the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-120210-
/O.EXT.KLSX.FL.W.0005.160111T1200Z-160113T1200Z/
/CMSM7.1.ER.160111T1200Z.160111T1200Z.160112T0000Z.NO/
810 PM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River near Chamois
* from Monday morning to Wednesday morning.
* At 6:00 PM Sunday the estimated stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river is forecast to crest near 17.0 feet tomorrow morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Chamois 17.0 17.0 16.9 16.6 14.7 13.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-120209-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T1312Z/
/GSCM7.1.ER.000000T0000Z.160111T1800Z.160114T0112Z.NO/
810 PM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Friday morning.
* At 6:00 PM Sunday the estimated stage was 22.7 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.2 feet tomorrow afternoon.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Gasconade 22.0 23.1 23.1 22.8 20.9 18.7
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-120209-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T1800Z/
/HRNM7.1.ER.160110T1811Z.160111T1200Z.160112T1800Z.NO/
810 PM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Hermann
* until Wednesday afternoon.
* At 7:30 PM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 21.4 feet tomorrow morning.
The river will fall below flood stage Tuesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Hermann 21.0 21.26 21.4 21.1 20.6 18.8 17.0
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$956
WGUS83 KLSX 111658
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST MON JAN 11 2016
...The flood warning is cancelled for the Missouri River in
Missouri...
near Chamois
...The flood warning continues for the Missouri River in
Missouri...
at Gasconade
at Hermann
.This Flood Warning is a result of weekend precipitation of up to
an inch and no additional rainfall forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-111728-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-160113T1200Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1058 AM CST MON JAN 11 2016
The Flood Warning is cancelled for
the Missouri River near Chamois.
* At 7:00 AM Monday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* The river crested below flood stage at 16.7 feet. The river will
fall to 16.3 feet by Tuesday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Chamois 17.0 16.70 16.3 15.5 13.8 12.8 12.5
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-121657-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T0200Z/
/GSCM7.1.ER.000000T0000Z.160111T1800Z.160113T1400Z.NO/
1058 AM CST MON JAN 11 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday evening.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.5 feet this
afternoon.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Gasconade 22.0 MSG 23.1 22.1 20.2 18.6 18.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-121657-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T0000Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0000Z.NO/
1058 AM CST MON JAN 11 2016
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday evening.
* At 10:30 AM Monday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Hermann 21.0 21.36 20.6 19.5 17.9 16.9 16.6
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$115
WGUS83 KLSX 120340
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CST MON JAN 11 2016
...The flood warning continues for the following rivers in
Missouri...
Missouri River at
...Gasconade
...Hermann
.This Flood Warning is a result of weekend precipitation of up to
an inch and no additional rainfall forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-130340-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T0359Z/
/GSCM7.1.ER.000000T0000Z.160112T0600Z.160113T1559Z.NO/
940 PM CST MON JAN 11 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday evening.
* At 6:00 PM Monday the estimated stage was 23.4 feet.
* Flood stage is 22.0 feet.
* The river is forecast to fall below flood stage on Wednesday
morning.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Gasconade 22.0 22.2 20.3 18.8 18.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-130339-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T0432Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0432Z.NO/
940 PM CST MON JAN 11 2016
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday evening.
* At 8:30 PM Monday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling below flood stage tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Hermann 21.0 21.14 19.7 17.9 16.9 16.6 16.3
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$820
WGUS83 KLSX 121643
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CST TUE JAN 12 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River at Hermann
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-121713-
/O.CAN.KLSX.FL.W.0006.000000T0000Z-160113T0432Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0706Z.NO/
1043 AM CST TUE JAN 12 2016
The Flood Warning is cancelled for
the Missouri River at Hermann.
* At 8:30 AM Tuesday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 1:06 AM Tuesday.
* The river will continue to fall to 19.7 feet by tomorrow morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/13 01/14 01/15 01/16 01/17
Missouri River
Hermann 21.0 20.72 19.7 18.4 17.6 17.0 16.5
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 9, 6:05 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Jan 9, 6:05 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 605 PM CST SAT JAN 9 2016 .SHORT TERM: (Through Late Tonight) Issued at 231 PM CST Sat Jan 9 2016 Winter Weather Advisory will be cancelled by 3 p.m. as the measurable snow has ended across the CWA. The event didn't quite unfold as we expected. Instead of the shortwave energy coalescing into one wave and closing off to our northeast, it stayed separated in two very distinctive vorticity maxima. The first wave lifted through the region, about six hours ahead of schedule this morning, and brought snow to parts of central, northeast and east central Missouri as well as west central Illinois where temperatures dynamically cooled to support it. To the south and east of St. Louis temperatures remained too warm and that precipitation fell as rain. Snow accumulation seemed to range from 2 to 4 inches from central Missouri to parts of west Central Illinois. The second vorticity maxima located in central Arkansas (look at that spin on radar) is forecast by the guidance to move more east than northeast and therefore the precipitation associated with this feature should only brush the far southeastern CWA. Have kept token slight chance and chance PoPs along the border with WFO PAH for collaboration with the expectation that the heaviest snow will remain southeast of our CWA. Coldest air of the season expected to arrive tonight and Sunday with temperatures in the single digits across the northern CWA. These temperatures coupled with brisk northerly winds will produce wind chill values between -10F and -15F for a few hours late tonight and tomorrow morning. Not planning on issuing a wind chill advisory at this time since widespread -15F wind chills for more than three hours are not expected. CVKING .LONG TERM: (Sunday through Next Saturday) Issued at 356 PM CST Sat Jan 9 2016 Sunday through Monday Models are in good agreement that NW flow will be well established drng this prd as CAA continues in the lower lvls ushering in a 1030mb SFC ridge into the region. This will produce a nasty day with a stiff NW wind and temps remaining about 10 degrees below average. 850 temps near -10C will help keep highs in the 20s for most locations except across NE MO and w cntrl IL where highs are expected to remain in the teens all day. The cold temps and NW breeze will combine to produce wind chills will be aob zero drng the mrng hours. SFC ridge axis passes by Sun evng allowing winds to become SWrly by Mon mrng. There may be a nondiurnal temp trend Sun night...esp across cntrl/NE MO and w cntrl IL where return flow will commence by early Sun evng. There temps will likely drop off fairly quickly drng the evng and then possible become steady or rise a few degrees after midnight. Was not confident enough in this to include in the fcst attm. Will pass on to next shift for further evaluation. There should be a nice rebound in temps on Monday with a decent SW wind. SW winds are expected to increase in response to a clipper system assoc with a short wave embedded in the NW flow. There is some question as to how much the new snow cover will affect temps...esp where it is deepest. I tried to indicate that by knocking off a few degrees in those locations that received 3-5" across cntrl MO and on to the NE to north of the STL metro area. That may be trying to be too cute though as the strength of the WAA on Mon may not care about the snow cover...and if that is the case then low 40s will be likely across cntrl MO. Monday night through Tuesday night Models remain in decent agreement wrt the aforementioned short wave and assoc weak SFC low that are expected to pass to our NE Monday night. The SFC low will drag a cold front thru the FA late Mon night into early Tue mrng. This will usher in an air mass as cold or colder than the one to affect us tonight and Sun. 850 temps with this reinforcing shot are fcst to be in the negative teens Celsius. A nondiurnal temp trend will likely result from this air mass building in thru the day. There may be some light snow and/or flurries assoc with the short wave and cold front. Models are spitting out a few hundredths meaning a dusting is possible esp along and east of the MS Rvr. SFC high drifts across the region Tue night. This will be another very cold night with good radiational cooling. Wednesday through Saturday It will be a glancing blow from the arctic air mass with winds switching to the south by Wed. This will allow a warming trend to begin on Wed with temps returning to above normal by Thu. Models begin to diverge after mid week. The ECMWF has upper lvl ridging in place for the end of the week with a short wave producing a SFC low and precip over the wknd. The GFS however brings the short wave thru much earlier...on Fri...though keeps an unsettled SW flow thru the wknd. Therefore...temps are expected to be held in check with the clouds and potential precip. With temps in the 20s and 30s...it could be a messy mix of rain and snow. Luckily we have a lot of time to watch any potential system dvlp. 2% && .AVIATION: (For the 00z TAFs through 00z Sunday Evening) Issued at 604 PM CST Sat Jan 9 2016 Snow has ended at taf sites, so just dealing with MVFR cigs. Will see back edge of clouds move through KCOU by 03z Sunday, KUIN by 08z Sunday and metro area between 06z and 09z Sunday. Otherwise, gusty northwest winds to persist, not diminishing until Sunday afternoon. Specifics for KSTL: Snow has ended in metro area, so just dealing with MVFR cigs. Will see back edge of clouds move through metro area between 06z and 09z Sunday. Otherwise, gusty northwest winds to persist, not diminishing until 21z Sunday. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 9, 4:11 PM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CST SAT JAN 9 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 411 PM CST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT MAJOR RIVER FLOODING IS ONGOING ALONG A PORTION OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MAJOR RIVER FLOODING WILL CONTINUE ALONG A PORTION OF THE ILLINOIS RIVER WELL INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT STORM TOTAL SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. 2%
In the hours before
Local storm report, Jan 9, 4:44 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM SNOW VIRDEN 39.50N 89.77W
01/09/2016 M0.5 INCH MACOUPIN IL PUBLIC
STORM TOTAL
&&
BYRDLocal storm report, Jan 9, 4:45 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW 8 S WARRENTON 38.71N 91.14W
01/09/2016 M4.0 INCH WARREN MO TRAINED SPOTTER
STORM TOTAL
&&
BYRDLocal storm report, Jan 9, 5:07 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
507 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW JONESBURG 38.85N 91.31W
01/09/2016 M4.0 INCH MONTGOMERY MO PUBLIC
STORM TOTAL
&&
BYRDLocal storm report, Jan 9, 6:29 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM SNOW 3 N UNION 38.49N 91.01W
01/09/2016 M1.8 INCH FRANKLIN MO TRAINED SPOTTER
STORM TOTAL
&&
CORRECTED REMARKS
BYRDLocal storm report, Jan 9, 6:38 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW LOUISIANA 39.44N 91.06W
01/09/2016 M3.5 INCH PIKE MO TRAINED SPOTTER
STORM TOTAL
&&
BYRDLocal storm report, Jan 9, 7:20 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW ST. MARTINS 38.60N 92.33W
01/09/2016 M3.5 INCH COLE MO PUBLIC
STORM TOTAL
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 11:33 PM CST | Wind Chill Advisory | LSX | Audrain, Knox, Lewis, Marion, Monroe, Pike and 2 more | 11 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.